Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 219, NWS Dodge City, KS

July 4, 2007Edwards County, Ford County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 4, 2007, 3:29 PM CDT for Edwards County, Ford County, Kansas. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2007, 3:29 PM CDT (20:29 UTC)
Expired
Jul 4, 2007, 4:30 PM CDT
In force
61 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Edwards County, KS, Ford County, KS

The radar

The Dodge City radar (KDDC), 29 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 3:35 PM CDTHAIL 14 E Bellefont, KS
Jul 4, 4:20 PM CDTHAIL 0.7516 Ese Dodge City, KS
Jul 4, 4:20 PM CDTHAIL 0.752 Nne Ford, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 787 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -120 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
787 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-120 m²/s²
0-3 km storm-relative helicity
-83 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 042029
SVRDDC
KSC047-057-042130-
/O.NEW.KDDC.SV.W.0219.070704T2029Z-070704T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
329 PM CDT WED JUL 4 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
  NORTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS.

* UNTIL 430 PM CDT

* AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  OFFERLE. THIS STORM WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  OFFERLE...
  WINDHORST...
  RURAL RESIDENCES OF NORTHEASTERN FORD AND SOUTHWESTERN EDWARDS
  COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3790 9976 3764 9979 3775 9942 3790 9951

$$

UMSCHEID
3 follow-up statements
000 
WWUS53 KDDC 042046
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
345 PM CDT WED JUL 4 2007

KSC047-057-042130-
/O.CON.KDDC.SV.W.0219.000000T0000Z-070704T2130Z/
EDWARDS KS-FORD KS-
345 PM CDT WED JUL 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN FORD AND SOUTHWESTERN EDWARDS COUNTIES...

AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 3 MILES SOUTH OF OFFERLE. THIS STORM WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  OFFERLE...
  WINDHORST...
  RURAL RESIDENCES OF NORTHEASTERN FORD AND SOUTHWESTERN EDWARDS
  COUNTIES.

AT 335 PM CDT THERE WAS A PUBLIC REPORT OF QUARTER SIZE HAIL 4 MILES
EAST OF BELLEFONT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3790 9976 3764 9979 3775 9942 3790 9951

$$

UMSCHEID
000 
WWUS53 KDDC 042111
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
409 PM CDT WED JUL 4 2007

KSC047-042119-
/O.CAN.KDDC.SV.W.0219.000000T0000Z-070704T2130Z/
EDWARDS KS-
409 PM CDT WED JUL 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR EDWARDS COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.  VERY HEAVY RAINFALL
IS STILL EXPECTED THROUGH 5 PM CDT FROM OFFERLE TO KINSLEY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3767 9977 3778 9977 3779 9975 3790 9975
      3790 9957 3771 9956 3768 9970 3764 9978

$$

KSC057-042130-
/O.CON.KDDC.SV.W.0219.000000T0000Z-070704T2130Z/
FORD KS-
409 PM CDT WED JUL 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN FORD COUNTY...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES SOUTHWEST OF WINDHORST. ANOTHER SEVERE STORM
WAS LOCATED ABOUT 2 MILES NORTHWEST OF FORD.  THESE STORMS WERE DRIFTING
SOUTH AT LESS THAN 5 MILES PER HOUR.

* LOCATIONS IMPACTED INCLUDE...
  WINDHORST...
  RURAL RESIDENCES OF NORTHEASTERN FORD COUNTY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3767 9977 3778 9977 3779 9975 3790 9975
      3790 9957 3771 9956 3768 9970 3764 9978

$$

UMSCHEID
000 
WWUS53 KDDC 042130
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
430 PM CDT WED JUL 4 2007

KSC057-042140-
/O.EXP.KDDC.SV.W.0219.000000T0000Z-070704T2130Z/
FORD KS-
430 PM CDT WED JUL 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORD COUNTY
EXPIRES AT 430 PM CDT...

THE STORM HAS EXITED THE WARNED AREA.

LAT...LON 3767 9977 3778 9977 3779 9975 3790 9975
      3790 9957 3771 9956 3768 9970 3764 9978

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:01 PM CDT, 28 minutes earlier.

Area forecast discussion, Jul 4, 3:01 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
301 PM CDT WED JUL 4 2007

.DISCUSSION...

DAYS 1-2...
SLOW MOVING THUNDERSTORMS WERE ACCOMPANYING A MCV LOCATED NEAR
HAYS EARLY THIS AFTERNOON WITH ANOTHER AREA OF CONVECTION ALREADY
BEGINNING TO DEVELOP ALONG A COLD FRONT WHICH EXTENDED FRONT PRATT
TO NEAR KDDC TO LBL EARLY THIS AFTERNOON. LAPS AT 18Z ALREADY
SHOWING 2500J/KG IN THE PTT AND P28 AREA WITH DWPTS NEAR 70.
WINDS LEAVING A LOT TO BE DESIRED BUT AS THE MCV GRADUALLY
ENCOUNTERS THE HIGHER INSTAB AND MOISTURE WOULD EXPECT
THUNDERSTORMS TO INCREASE IN AREAL COVERAGE AND MAY EVEN SEE A FEW
QUARTER SIZE HAIL. ALSO BASED ON THE WEAK WINDS ALSO FEEL HEAVY
RAINFALL WILL ALSO BE AN ISSUE THIS EVENING AS STORMS NOT EXPECTED
TO MOVE VERY QUICKLY. AT THIS TIME HOWEVER THE LOCATION THAT IS
MOST FAVORABLE FOR HEAVY RAIN IS THE AREA THAT DID NOT GET RAIN
LAST NIGHT SO WILL NOT ISSUE A FLOOD WATCH AT THIS TIME FOR OUR
SOUTHEAST.

WITH THE MODELS PICKING UP ON OUR MCV NEAR HAYS EARLIER THIS
MORNING WILL FOLLOW THE TREND OF THE GFS/NAM AND MOVE IT VERY
SLOWLY SOUTHEAST INTO OKLAHOMA DURING THE OVERNIGHT HOURS. WEAK
LIFT STILL PROGGED OVER OUR SE CWA THROUGH THURSDAY MORNING SO
OPTED TO RETAIN SMALL POPS THROUGH NOON. ACROSS THE WEST...DRYER
AND MORE STABLE AIR IS EXPECTED TO BE SETTLING INTO THIS REGION SO
REMOVED ALL MENTION OF POPS HERE. WITH CLOUDS SLOW TO ERODE AND
EASTERLY CAA AT 85H HAVE KEPT TEMPS A LITTLE COOLER DURING THE
DAY...ESPECIALLY IN THE SOUTHEAST ON THURSDAY. TEMPERATURES BEGINNING TO
REBOUND ON FRIDAY AND BASED ON TEMPERATURES IN THE WEST AND 85H
TEMPS THINK CURRENT GRIDS IS STILL LOOK ON TRACK.

DAYS 3-7...
LARGE SUMMERTIME UPPER RIDGE WILL EXPAND NORTHWARD DURING THE EARLY
PART OF THE FCST PERIOD THIS WEEKEND. TO THE SOUTHEAST OF THE
SPRAWLING UPPER RIDGE...A CONTINUED UPPER LOW FEATURE WILL
EXIST...ENHANCED BY THE CURRENT SLOW MOVING UPPER VORTICITY MAX OVER
KANSAS.  THIS UPPER VORT...MAINTAINED BY DIURNAL CONVECTIVE
EPISODES...WILL CONTINUE TO DRIFT SOUTH INTO THE SOUTHERN
PLAINS...WHERE ANOTHER MAJOR RAIN EVENT MAY UNFOLD OVER THE NEXT FEW
DAYS IN PORTIONS OF OKLAHOMA AND TEXAS.  IN OUR NECK OF THE WOODS OF
SOUTHWEST KANSAS...WE SHOULD REMAIN IN BETWEEN THE SPRAWLING, HOT
SUMMER UPPER RIDGE AND THE SOUTHERN PLAINS (SUB)TROPICAL LOW.  AT
THE SURFACE HOWEVER...EASTERLY COMPONENT LOW LEVEL FLOW AROUND THE
SOUTHERN PLAINS LOW SHOULD ALLOW FOR WORST OF THE EXCESSIVE HEAT
(HIGHS IN THE UPPER 90S TO 100S) TO REMAIN NORTHWEST OF SOUTHWEST
KANSAS.  THE GFS IS FAIRLY AGGRESSIVE IN THE PAST FEW RUNS
AMPLIFYING POLAR JET OVER CANADA AND BRINGING A DECENT COLD FRONT
DOWN THE PLAINS AROUND MONDAY-TUESDAY TIME FRAME.  SHOULD THE GFS BE
ON TO SOMETHING HERE WITH REGARDS TO TIMING/STRENGTH OF AN
AMPLIFICATION OF CANADIAN JET WITH TROF AXIS OVER THE NORTHERN
PLAINS/UPPER MIDWEST...THEN PRECIP CHANCES WILL INCREASE WITH UPPER
JET ENTRANCE REGION DYNAMICS INTERACTING WITH LOW LEVEL MOISTURE.
SEVERAL PERIODS OF 20 POPS ARE IN THERE FOR NOW...BUT WILL HAVE TO
INCREASE THESE POPS OVER THE NEXT COUPLE FORECAST SHIFTS SHOULD
MODELS CONTINUE TO SUPPORT THIS SIGNAL.

&&

.AVIATION...
(ISSUED AT 1211 PM CDT)

MIDDAY ANALYSIS SHOWED MID LEVEL CYCLONIC CENTER FROM HILL CITY TO
HAYS. BY 17Z...88D WAS SHOWING A SMALL SCALE AREA OF CONVECTION
DEVELOPING AT THE SOUTHEAST PERIPHERY OF THIS SMALL CYCLONIC CENTER.
SURFACE OBSERVATIONS SHOWED A FAIRLY WEAK WIND FIELD WITH MAINLY
LIGHT AND VARIABLE WINDS AT OR LESS THAN 6 KTS...THUS IT IS
DIFFICULT TO ANTICIPATE BEST AREA FOR SURFACE BASED STORMS OTHER
THAN THE STORMS DEVELOPING IN VICINITY OF AFOREMENTIONED SMALL UPPER
CYCLONE CENTER. FOR THE TAFS...GIVEN THE UNCERTAINTY IN
LOCATION/TIMING...WILL BROADBRUSH DDC, GCK, HYS TAF SITES WITH CB
IN THE CLOUD GROUP LATER ON THIS AFTERNOON AS WIDELY SCT TSTM MAY
DEVELOP JUST ABOUT ANYWHERE NEAR AND SOUTH OF UPPER CIRCULATION
CENTER. NAM AND RUC NEAR-TERM MODEL QPF ALSO SUGGESTS A LESS THAN
COHERENT SIGNAL. THINK THAT BY LATER IN THE EVENING A MORE ORGANIZED
AREA OF STORMS WILL EVOLVE...HOWEVER THINK THE BEST AREA FOR THIS
ORGANIZED AREA OF STORMS WILL REMAIN JUST EAST OF DDC TERMINAL AND
SOUTH OF HYS TERMINAL. WILL GO WITH A FEW HOURS OF VCTS FOR LATE
THIS AFTN...AND KEEPING A CLOSE EYE ON OBSERVATIONS/RADAR TRENDS FOR
NECESSARY AMENDMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  90  65  91 /  30  10   0   0
GCK  63  91  62  91 /  20   0   0   0
EHA  63  91  64  91 /  30  10   0   0
LBL  63  90  62  91 /  50  20   0   0
HYS  63  92  64  94 /  20   0   0   0
P28  68  88  67  91 /  70  20   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN18/25/25
Hazardous weather outlook, Jul 4, 10:33 AM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1033 AM CDT WED JUL 4 2007

KSZ030-031-043>046-061>066-074>081-084>090-051015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1033 AM CDT WED JUL 4 2007 /933 AM MDT WED JUL 4 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS CAN BE EXPECTED DEVELOP THIS AFTERNOON ALONG A WEAK
COLD FRONT WHICH IS PROGGED TO EXTEND FROM NEAR A LINE FROM HAYS TO
JETMORE TO JOHNSON CITY. THE THUNDERSTORMS WILL MOVE SOUTHEAST
DURING THE AFTERNOON AND EVENING AND SHOULD REACH MEDICINE LODGE AND
COLDWATER BY LATE EVENING. A FEW OF THE THUNDERSTORMS MAY PRODUCE
LARGE HAIL AND GUSTY WINDS BRIEFLY...BUT AN ORGANIZED SEVERE WEATHER
EVENT IS NOT EXPECTED. THE MOST LIKELY AREA FOR SEVERE WEATHER IS
SOUTH OF A LINE FROM RUSH CENTER TO JOHNSON CITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED ALONG A COLD FRONT LATE
MONDAY OR MONDAY NIGHT. DETAILS ABOUT THE STRENGTH OF THE
THUNDERSTORMS ARE DIFFICULT TO DETERMINE AT THIS TIME...BUT
SIGNIFICANT SEVERE WEATHER IS UNLIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 200 PM FROM HAYS TO
SYRACUSE. ADDITIONAL SPOTTERS MAY BE REQUIRED AS THUNDERSTORMS
MOVE SOUTHEAST DURING THE LATE AFTERNOON AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Jul 4, 1:30 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
130 PM CDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             10 S ELLIS              38.79N 99.56W
07/04/2007  E0.88 INCH       ELLIS              KS   PUBLIC

0700 AM     HEAVY RAIN       10 S ELLIS              38.79N 99.56W
07/04/2007  M3.25 INCH       ELLIS              KS   PUBLIC

            12 HOUR STORM TOTAL.

&&

RBURGERT
Local storm report, Jul 4, 1:49 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
149 PM CDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     NON-TSTM WND GST 6 NE CEDAR BLUFF        38.84N 99.65W
07/04/2007  E60.00 MPH       TREGO              KS   PUBLIC

0700 AM     HEAVY RAIN       7 E CEDAR BLUFF         38.78N 99.60W
07/04/2007  M2.50 INCH       TREGO              KS   PUBLIC

            STORM TOTAL RAINFALL

&&

RBURGERT
Local storm report, Jul 4, 1:55 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
155 PM CDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     HAIL             1 W PLYMELL             37.81N 100.89W
07/04/2007  E0.75 INCH       FINNEY             KS   PUBLIC

&&

RBURGERT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 1:02 AM CDTSpecial Weather StatementDDCKearny43 min
Jul 4, 1:36 AM CDTSevere Thunderstorm WarningDDCFinney24 min
Jul 4, 2:03 AM CDTSevere Thunderstorm WarningDDCFinney, Haskell21 min
Jul 4, 3:34 AM CDTSevere Thunderstorm WarningDDCEllis, Trego41 min
Jul 4, 3:48 PM CDTSevere Thunderstorm WarningDDCPratt42 min
Jul 4, 4:21 PM CDTSevere Thunderstorm WarningDDCFord54 min
Jul 4, 5:20 PM CDTSpecial Weather StatementDDCClark40 min
Jul 4, 5:38 PM CDTSevere Thunderstorm WarningDDCClark42 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.